# SDR 96ZZZM511

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 764
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WING SECTION HAS CORROSION ON FLOOR SUPPORT ANGLE BOTTOM SIDE AT STATION 764 RBL 65 INCHES.  REMOVED FASTENERS PER SRM 51-30-2.  CUT OUT DAMAGED AREA IN LOWER WEB 1.5 INCH DIAMETER APPROX CLEANED AREA, ALODINED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER 2024-T3 .040 7 INCH BY 3 INCH LOT NR 255933 AT STATION 764 RBL 65 INCHES AS PER SRM 51-40-2.
